# SDR UIEA2017062101047

- Difficulty date: June 18, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,022 hours, 17,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK,  FOUND EMERGENCY LIGHTS AT ROWS 19 TO 30 INOPERATIVE, LEFT SIDE OF AIRCRAFT.  FOUND BATTERY CONNECTOR LOOSE, SECURED THE CONNECTOR AND OPS CHECKED NORMAL IAW AMM 33-51-00.
